MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE; STEREOTACTIC PROBE - NON-GLASS FALCON - CE

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE; STEREOTACTIC PROBE - NON-GLASS FALCON - CE
Model Number MST1012
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the event occurred during the procedure there was an incident of foreign body of unknown origin in relation to this equipment.This has resulted in this equipment being removed from clinical use with immediate effect.Client attended (b)(6)2025 for an initial 14g biopsy (handheld biopsy device).An ultraclip marker was inserted during this procedure.The pathology results were b1 so a further biopsy was arranged for this morning.This repeat biopsy was performed with 10g needle on the mammotome vacuum assisted biopsy equipment.4 cores were taken and upon x-ray examination of these a foreign body was discovered within the core.This has a corkscrew appearance and is not of the same size or shape as the ultraclip marker that was already in situ from previous biopsy.The entire mammotome needle system was removed from the patient and a hydromark clip was deployed (this is a different size and shape from ultraclip to allow us to differentiate between the 2 clips).Post clip x-rays were taken and both markers are seen fully intact on the image.From analysis of the initial x-rays, there was no previous metal work in the client's breast that could account for this being removed with the biopsy sample.We checked the specimen cabinet and there was no debris in the specimen cabinet tray that would account for this.The affected probe was quarantined in a sharps safe container.
 
Additional Manufacturer Narrative
According to the reporter, the event occurred during the procedure there was an incident of foreign body of unknown origin in relation to this equipment.This has resulted in this equipment being removed from clinical use with immediate effect.Client attended (b)(6)2025 for an initial 14g biopsy (handheld biopsy device).An ultraclip marker was inserted during this procedure.The pathology results were b1 so a further biopsy was arranged for this morning.This repeat biopsy was performed with 10g needle on the mammotome vacuum assisted biopsy equipment.4 cores were taken and upon x-ray examination of these a foreign body was discovered within the core.This has a corkscrew appearance and is not of the same size or shape as the ultraclip marker that was already in situ from previous biopsy.The entire mammotome needle system was removed from the patient and a hydromark clip was deployed (this is a different size and shape from ultraclip to allow us to differentiate between the 2 clips).Post clip x-rays were taken and both markers are seen fully intact on the image.From analysis of the initial x-rays, there was no previous metal work in the client's breast that could account for this being removed with the biopsy sample.We checked the specimen cabinet and there was no debris in the specimen cabinet tray that would account for this.The affected probe was quarantined in a sharps safe container.The mst1012 will not be returned.The investigation is pending the evaluation of the foreign material.
 
Additional Manufacturer Narrative
The foreign material was not returned.The mst1012 was returned for evaluation.It was noted that there was no missing metal (no gouges/abrasions found) on the probe.The cutter was damaged on the cutting edge but did not shed any visible metal based upon high resolution magnification.Root cause is undetermined but found to be unrelated to probe.

Brand Name
MAMMOTOME REVOLVE
Common Device Name
STEREOTACTIC PROBE - NON-GLASS FALCON - CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key21535769
Report Number3008492462-2025-00010
Device Sequence Number20587637
Product Code KNW
UDI-Device Identifier00841911102731
UDI-Public(01)00841911102731(10)F12424404D(17)270617
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMST1012
Device Catalogue NumberCA000399017
Device Lot NumberF12424404D
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown